x

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

X
Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

Cold and Cough Congestion Medication, Two-Pack, 50 Packs/Box

Write a review

PhysiciansCare®

SKU: ACM90092

  • Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits in a perforated dispenser box.

 
 
 
 
Relieves cold symptoms, including cough, sore throat, minor aches and pains, headache and nasal congestion. Temporarily reduces fever. Packaged for individual use.


Global Product Type
 
Medicines-Cold/Flu Relief
Contains
 
Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
Description
 
2/Pack
For Use With
 
First Aid Stations/Kits
Mounting
 
No
Pre-Consumer Recycled Content Percent
 
0%
Post-Consumer Recycled Content Percent
 
0%
Total Recycled Content Percent
 
0%
Disclaimer Statement
 
Do no use with any other drug containing acetaminophen, if you have ever had an allergic reaction to
Quantity
 
50 per box
Length: 0.00 Haz Mat Class: None
Width: 0.00 UN NA Key:
Height: 0.00 Haz Mat Packing Group: None
Cube: 0.00 Haz Mat Active Ingredients:
Weight: 0.00 Manufacturer: ACME UNITED CORPORATION
Inner Pack Description:
Product References:
Also Consider
21:14:24.726 Item Detail Data Retreival Complete 21:14:24.726 ******************************** 21:14:24.726 ******************************** 21:14:24.726 ******************************** 21:14:24.726 ******************************** 21:14:24.726 Master Page Load Start 21:14:24.726 Set Logo 21:14:24.726 Set header 21:14:24.741 set links 21:14:24.741 Master Page Load End 21:14:25.257 Master Page Pre Render start 21:14:25.257 Master Page Pre Render end